Publicaciones

  1. González, M., Gutiérrez, C., Martínez, R. Parametric Bayesian inference for Y-linked two-sex branching models. Statistics and Computing. Aceptado. 2012. DOI: 10.1007/s11222-012-9342-8.
  2. González, M., Gutiérrez, C., Martínez, R. Expectation-maximization algorithm for determining natural selection of Y-linked genes through two-sex branching processes. Journal of Computational Biology 19(9), 1015-1026. 2012.
  3. González, M., Gutiérrez, C., Martínez, R., del Puerto, I. Bayesian inference for controlled branching processes through MCMC and ABC methodologies. RACSAM. Aceptado. 2012. DOI: 10.1007/s13398-012-0072-8.
  4. González, M., Gutiérrez, C., Martínez, R. Extinction conditions for Y-linked mutant-allele though two-sex branching processes with blind mating structureJournal of Theoretical Biology 307, 104-116, 2012.
  5. Alsmeyer, G., Gutiérrez, C., Martínez, R. Limiting genotype frequencies of Y-linked genes through bisexual branching processes with blind choice. Journal of Theoretical Biology 275, 42-51, 2011.
  6. González, M., Gutiérrez, C., Martínez,R. Parametric inference for Y-linked gene branching models: Expectation-maximization method. Workshop on Branching Processes and Their Applications (González, M., del Puerto, I., Martínez, R., Molina, M., Mota, M. y Ramos, A., eds.). Lecture Notes in Statistics 197, 191-204, Springer, 2010.
  7. González, M., Gutiérrez, C., Martínez, R., Mota, M. On Y-linked genes and bisexual branching processes. Pliska Studia Mathematica Bulgarica 19, 111-120, 2009.

Trabajos en Proceso de Referee

  1. González, M., Gutiérrez, C., Martínez, R. Non-Parametric Bayesian inference through MCMC method for Y-linked branching processes with blind choicePreprint n. 151. Departamento de Matemáticas. Universidad de Extremadura. 2012.
  2. González, M., Gutiérrez, C., Martínez, R., del Puerto, I. Asymptotic behaviour of Y-linked genes through bisexual branching processes for genetic balanced sex determinationPreprint n. 150. Departamento de Matemáticas. Universidad de Extremadura. 2012.
  3. González, M., Gutiérrez, C., Martínez, R. Non-Parametric Bayesian inference for Y-linked branching models. Preprint n. 148. Departamento de Matemáticas. Universidad de Extremadura. 2012.
  4. González, M., Gutiérrez, C., Martínez, R., del Puerto, I. Bayesian inference analysis for controlled branching processesPreprint n. 143. Departamento de Matemáticas. Universidad de Extremadura. 2011.